MathSciNet Relay Station
MathSciNet bibliographic data
MR2165386 03E15 (05D10 54H05)
Klein, Olaf; Spinas, Otmar Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4739–4769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement